# SDR CALA2025082708193

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 55,608 hours, 20,100 cycles
- Engine: Cfmint CFM567B20
- Engine time: 15,002 hours, 5,890 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transducer
- Part number: ADP78015106
- Part serial: 12913
- Condition: Faulted
- Location: Zone 400
- Part time: 38,752 hours, 14,066 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRONIC ENGINE CONTROL (EEC) RECENT FAULTS BITE TEST {B737-73-3-0068} - FOUND LONG TIME MAINTENANCE MESSAGE 78-11491 THE RT REVERSER SLEEVE IS OUT OF RANGE ON ENGINE NR 1, MX WORKED EEC FAULT ON L/P 5753712 IN WHICH FAULT WAS 78-31491 DUAL CHANNEL FAULT FOR THE LEFT ENG RT SLEEVE LVDT. THE R/R OF THE LVDT SHOULD OF BEEN A GOOD FIX. IF NO FAULTS PLEASE CLOSE THIS L/P PERFORMED BITE TEST.
